# SDR ASAA2018100826400

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,602 hours, 5,874 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GVI FOR ENGINE NR 2 (T/C N8420000, FOUND DAMAGE TO M326 FORE FIRE DETECTOR HARNESS. GROUNDED - YES. ENGINE NR 2 FIRE CORE DETECTOR HARNESS M326 REMOVED AND REPLACED REF AMM 26-11-02. ENGINE FIRE DETECTION OPERATIONAL TEST GOOD REF AMM 26-11-00-710-801.
